# SDR SWAA2019052933090

- Difficulty date: April 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 417A2106
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT NUT PLATE MOUNT CRACKED AT BS. 500B, BETWEEN STR. 24L TO  STR. 25L.  R&R NUTPLATE MOUNT IAW SRM & DWG.
